# SDR SWAA2019092437090

- Difficulty date: September 15, 2019
- Submitted: September 25, 2019
- Operation: Air carrier
- Aircraft: N967WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36967
- Aircraft time: 27,928 hours, 16,868 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 143A8330
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT DOOR SILL WEB CORRODED BETWEEN BS 440 TO BS 495, RBL 28.  R&R DOOR SILL WEB IAW SRM AND DWG.
